# SDR HALA2020041600088

- Difficulty date: April 15, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 43,817 hours, 7,147 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP TRACK #4 MISSING COVER. //  REPLACED MISSING RT WING FLAP TRACK #4 COVER. OK FOR SERVICE
